Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with vertical diplopia after a sports injury. Low BP. Took Dolobid. Is it safe to take?

I was diagnosed with vertical diplopia following a sports injury involving a blow to the head last week. The symptom is mild and comes and goes and probably will subside within the coming weeks. Still, I have to do a lot of reading and computer work and it is achy keeping one eye shut all the time. I am 65, low BP , no edema , no hx of heart disease. I have a few Dolobid left over from dental surgery last month. I took one yesterday and within an hour the diplopia went away. I took another today and still no recurrence. I only have a few left. A friend who is a physician got anxious about me taking it and said it was off the market because it is like Vioxx? I am not taking this chronically. Do I have reason to worry? I really could use an anti inflammatory apparently.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Hi.. dolobid is diflunisal. it can cause eye muscle imbalance and affects the vision. i suggest bstter u stop this drug and use some other anti inflammatory. as for now nothing to worry.:) take care.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor